# SDR CA040603006

- Difficulty date: June 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 31,737 hours
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 260881211
- Condition: Disintegrated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  NR 5 AFT BRAKE DISINTEGRATED ON T/O.   NR 5 BRAKE ASSY REPLACED IAW J/C 6-232A, NR 5 WHEEL ASSY REPLACED IAW J/C 6-232B.
